# SDR CALA0400640

- Difficulty date: September 17, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 51,080 hours, 26,810 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 1 ENGINE PYLON ACCESS PANEL NR 5724 CUTOUT.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 5430-01204.
